# SDR WX0A070969

- Difficulty date: October 19, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug MD 83
- Aircraft serial: 49909
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7961021505
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION MAINTENANCE DEPARTMENT PERSONNEL REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYSTEM WOULD NOT TEST.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE APPROPRIATE EMERGENCY FLOOR PATH ILLUMINISCENT LIGHT ASSY AND MADE ALL REQUIRED CORRECTIONS AND OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-50-00, SYSTEM OPERATIONAL CHECK WAS NORMAL.  THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.
